Schrodinger operators with sparse potentials: Asymptotics of the Fourier transform of the spectral measure

Autor(en): Krutikov, D
Remling, C
Stichwörter: Physics; Physics, Mathematical; SINGULAR CONTINUOUS-SPECTRUM
Erscheinungsdatum: 2001
Herausgeber: SPRINGER-VERLAG
Journal: COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volumen: 223
Ausgabe: 3
Startseite: 509
Seitenende: 532
Zusammenfassung: 
We study the pointwise behavior of the Fourier transform of the spectral measure for discrete one-dimensional Schrodinger operators with sparse potentials. We find a resonance structure which admits a physical interpretation in terms of a simple quasiclassical model. We also present an improved version of known results on the spectrum of such operators.
ISSN: 00103616
DOI: 10.1007/s002200100552

Show full item record

Google ScholarTM

Check

Altmetric